Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having periodic urticarial rash over body, drop in body temperature after being in the sun, cold and shivering. What is the cause?

Hello. I have been getting an urticarial type rash all over my body for the past 10 months. the rash appears and disappears throughout the day and I cannot find any cause or allergies. Lately the joints in my hands have also started hurting and yesterday after being in the sun for an hour, the temperature in my body started dropping and I felt really cold and shiverish. Any help and information is appreciated since my GP does not know what it is. Thanks
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
taking wrong medicines in allergy like pcm brufen vitamins multivitamins and calium diet suppliments can cause this
allergy entershe bones and causes the problems like you wrote
get blood serum test for specific antibodies for milk wheat potato chana yeast rice egg nuts
you will get it
till then stop all animal proteins like milk egg chicken fish mutton honey vitamins or diet suppliments if taking
take anti allergic allegra 120 mg od
avoid toxic shampoo soaps and body application materials
use calamine on effected skin in sun
'after testa withdraw food you will be fine
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor